# SDR A6WA201543329

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,391 hours, 30,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM CAP ANGLE, LBL 9, FS 602.00 HAS 2 CORRODED NUTPLATE HOLES, REPLACED.
